Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Difficulty in respiration, over weight. Taking oflomed, prednisone. Suggest?

Hy this the the 4day have difficult in respiratory especially at night coz the liquid that go out from my gorge his color is white and palm whitei take these medicaments : oflomed 1 tablet morning and 1 night and prednisone 4 piece I m the morning my weight is 96 klg but did not feel any improvement and cannot arrive to sleep in the night Can you help me pls Email: xpeter1@ WWW.WWWW.WW Best regards
Asked On : Tue, 12 Feb 2013
Answers:  1 Views:  74
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Psychiatrist 's  Response
Jun 2013
Hi there ~

You respiratory difficulty will improve over time. I think the medications have been started only recently and will take some time to set in. You will have to reduce your weight as well. You must go on a diet as well as an exercise regime to be able to do that. I hope this helps.

Take care and visit with your pulmonologist to relieve your anxiety. Have a good day !
Answered: Tue, 12 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor